# SDR HAL9785

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910414503
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD ELEVATOR TRIM GEARED TAB T.E. DELAMINATED IN TWO PLACES AT TOP AND BOTTOM XHSL 140.0 AND XHSL 190.0.  ORDERED AND RECEIVED SERVICEABLE GEARED TAB.  INSTALLED PER MM 27-30-03.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.  (X)
